Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2012, Article ID 485784, 7 pages
http://dx.doi.org/10.1155/2012/485784
Research Article

Robust Model Predictive Control Using Linear Matrix Inequalities for the Treatment of Asymmetric Output Constraints

1Departamento de Engenharia Elétrica, Centro de Ciências Tecnológicas, Universidade do Estado de Santa Catarina, Praça Rua Paulo Malschitzki, Zona Industrial Norte, 89.219-710 Joinville, SC, Brazil
2Divisão de Engenharia Eletrônica, Instituto Tecnológico de Aeronáutica, Praça Marechal Eduardo Gomes, 50 Vila das Acácias, 12.228-900 São José dos Campos, SP, Brazil

Received 30 June 2011; Revised 22 September 2011; Accepted 6 October 2011

Academic Editor: Marcin T. Cychowski

Copyright © 2012 Mariana Santos Matos Cavalca et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mariana Santos Matos Cavalca, Roberto Kawakami Harrop Galvão, and Takashi Yoneyama, “Robust Model Predictive Control Using Linear Matrix Inequalities for the Treatment of Asymmetric Output Constraints,” Journal of Control Science and Engineering, vol. 2012, Article ID 485784, 7 pages, 2012. https://doi.org/10.1155/2012/485784.